# SDR SWAA2025012087696

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 57,847 hours, 31,758 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF R/H CENTER AND INNER DOORS FOUND OUTER DOOR TO BE CRACKED.<[01] C/W;[02] REMOVED AND REPLACED R/H MLG WING DOOR PER AMM 32-13-21; ADJUSTMENT CHECK GOOD.;[03] RII
